# SDR CALA9800573

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR INDICATED UNSAFE WITH GEAR HANDLE UP AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE STRUT FLAT.  THE NOSE STRUT WAS SERVICED WITH FLUID AND NITROGEN.  IN ADDITION, THE NOSE STRUT SEALS WERE REPLACED IAW MM 32-21-02.  THE NOSE GEAR WAS SWUNG SEVERAL TIMES AND OPERATION CHECKED GOOD.
